Hi, i have slight bladder pain when i urinate, i

Patient

Q: Hi, i have slight bladder pain when i urinate, i have been taking adderall and today i'm constipated, and this vague bladder pain i noticed today, and i looked in the toilet after peeing and i see spots of foamy/frothy cloudy things in there.

Symptoms:  Bladder pain
Doctor

A:   Hi.
Thanks for your query, read and understood our concerns and history of bladder pain on urination, seeing spots of foamy, frothy and cloudy in the toilet; taking Adderall and constipation today.

First of all, please remember that Adderall can cause constipation and can be relived by taking suitable laxative after talking to your Doctor as he should know this problem.

Secondly, send the next urine as a sample for gram staining , culture and sensitivity and you may be prescribed an antibiotic for this, It will be better to get other blood tests and ultrasonography of the whole abdomen,
In the meantime take plenty of oral fluids.

I hope this answers your query, please feel free to ask further relevant queries if you need to or if you feel that there is a gap of communication.

Comments / Follow Ups

Patient: thank you for the reply. basically, i am wondering would the constipation cause the bladder pain? & also, i do have amoxacillin, would it work? and lastly, is this a common side effect of adderall, the bladder pain?
Doctor: Constipation usually does not cause bladder pain.
Get the tests first, even a single dose of Amoxicillin or any antibiotic will spoil the test.
Send the sample and then only start the antibiotic. Amox helps but is not the medicine of choice.
Bladder pain is documented but said to be not that common side effect.
Practically any medicines can cause any side-effects, after the urine report the correlation can be established.
Patient: i understand. the issue is, at the moment i don't have access to medical care for the next 2 weeks for multiple reasons. At the moment, i only have access to amox because it was prescribed to me a while back and i still have 6 pills left (each pill is 500mg)..... my fear is that this infection progresses to a kidney infection, i just need to hold it back for the next 2 weeks, will amox give me better chances to prevent a kidney infection?
Doctor: Not unless you take a full course of 7 to 21 days.
Just taking 6 capsule can cause more problems in future; this needs to be continued with out break.
(2 is just a dose of 2 days in the format of TID- thrice daily. Do not start if you have no access to further procurement.
Patient: Ok thank you. i will try my best to get access to medical care.
Doctor: Please.
Thanks for your appreciation.
Get well soon.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews